# SDR CALA2024112201240

- Difficulty date: November 20, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 73,897 hours, 30,405 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 8TJ309AAC1
- Part serial: 27515
- Condition: Faulty
- Location: Oil Qty
- Part time: 775,631 hours, 732,440 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENG OIL QTY DROPPED EXTREMELY LOW THEN 0 AND ECAM ENG WRN REQUESTING MEL 7931B FOR OIL INDICATION ON THE #2 ENGINE INOP VERFIED OIL SERVICE IS FULL AND THERE IS NO OIL LEAKAGE, CONFIRMED WITH CREW OIL PRESSURE AND TEMP. WAS GOOD #2 ENGINE OIL QTY INDICATION INOP. NUMBER 2 ENGINE ECAM OIL QUANITY INDICATION INOPERATIVE. ENG OIL QTY FULL. NO LEAKS NOTED.   R&R #2 ENGINE OIL QUANTITY TRANSMITTER OPS AND LEAK CHK GOOD.AMM 79-31-15.
